Pharmacy/Side effects

Advertisement


Question
Thank you very much for your time.   I have been taking the generic for femara,letrozole, for a year. I had several of the side effects: strong hot flashes, night sweats, and a few others. Then i went several months without much trouble with these. Now the side effects are back and stronger. What would be a cause of this? Do long term medicines do this?

Answer
Hi Tanya,
It is  uncommon or rare for side effects to appear then vanish and reappear. Most drugs do not behave like this. I would suggest you need a detailed consultation with your specialist either a gynecologist or endcrinologist.
All the best
Rav Ghooi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.